Day Nurse capsules are for the relief of symptoms of cold and flu with associated congestion, including aches and pains, headache, fever, sore throat, blocked nose and sinuses.
Adults and children aged 12 years and older, take two capsules every four hours.
Do not take more than 4 doses in any 24 hour period.
PSEUDOEPHEDRINE : 30mg
PHOLCODINE : 5mg
PARACETAMOL : 500mg
Do not use if:
•The patient is under 12 years of age
•Required for a duration longer than 7 days without consulting your pharmacist or doctor.
•You suffer from asthma. Consult your pharmacist or doctor prior to use.
•You suffer from high blood pressure without consulting your pharmacist or doctor first.
•Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.
•Do not take with other cold and flu products including decongestants.
•This medicine may make you sleepy. If this happens, do not drive or use tools or machines.
•Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.
•Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.
•If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.
•If you have any questions after you have bought this medication, please speak to your pharmacist.